CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Packing a binary pattern in compositions

Ragnar Freij (Institutionen för matematiska vetenskaper) ; Toufik Mansour
Journal of Combinatorics (2156-3527). Vol. 2 (2011), 1, p. 111-138.
[Artikel, refereegranskad vetenskaplig]

In this article we generalize packing density problems from permutations and words to compositions. We are able to find the packing density for some classes of subsequence and generalized patterns and all the three letter binary patterns.

Denna post skapades 2012-02-09. Senast ändrad 2013-09-03.
CPL Pubid: 154945


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Diskret matematik

Chalmers infrastruktur

Relaterade publikationer

Denna publikation ingår i:

Topics in algorithmic, enumerative and geometric combinatorics